Two-point coordinate rings for GK-curves

Research output: Contribution to journalArticlepeer-review

Abstract

Giulietti and Korchmros presented new curves with the maximal number of points over a field of size q6. Garcia, Gneri, and Stichtenoth extended the construction to curves that are maximal over fields of size q 2n, for odd n ≥ 3. The generalized GK-curves have affine equations xq+x = yq+1 and yq2-y = zr, for r=(qn+1)/(q+1). We give a new proof for the maximality of the generalized GK-curves and we outline methods to efficiently obtain their two-point coordinate ring.

Original languageEnglish (US)
Article number5695101
Pages (from-to)593-600
Number of pages8
JournalIEEE Transactions on Information Theory
Volume57
Issue number2
DOIs
StatePublished - Feb 2011

Keywords

  • Algebraic geometric codes
  • Weierstrass points
  • maximal curves

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint

Dive into the research topics of 'Two-point coordinate rings for GK-curves'. Together they form a unique fingerprint.

Cite this